| Model Number |
Fibula Cutting Guide |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
During a maxillofacial reconstructive surgery, it was reported that the predictive drill holes did not line up with the custom reconstruction plate.The surgeon drilled additional holes in order to fit the plate to the patient's anatomy.The surgery was successful with no observable clinical symptoms reported by the surgeon.